Article citationsMore>>

A. Zettl, “Formally Self-Adjoint Quasi-Differential Operators,” Rocky Mountain Journal of Mathematics, Vol. 5, No. 3, 1975, pp. 453-474. doi:10.1216/RMJ-1975-5-3-453

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.